Took pill but fear pregnancy

I have been using the birth control pill for protection. Unfortunately last month I started using it on the wrong day and it messed up my cycle. I have started to feel very emotional and moody. Could I be pregnant even though I have been using the pill for six months?

I have been using the birth control pill for protection. Unfortunately last month I started using it on the wrong day and it messed up my cycle. I have started to feel very emotional and moody. Could I be pregnant even though I have been using the pill for six months?

Out of synch, Joburg

It is really important that the pill is taken correctly.

If it isn't used properly there is a chance that a woman could fall pregnant.

It is always wise to take the pill at the same time every day. The symptoms you are showing could also be a result of the pill confusion.

Get on track again with your pill and use extra protection (a condom) for a month.

Consider going to the doctor for a check up and ask anything that you don't understand about birth control.

X